MathSciNet Relay Station
MathSciNet bibliographic data
MR1014641 (90m:46082) 46H05
Akkar, M.; Oubbi, L.; Oudadess, M. Algèbres $A$-convexes et problème de Michael. (French) [$A$-convex algebras and the Michael problem] Proc. Amer. Math. Soc. 110 (1990), no. 1, 97–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement